# SDR FDEA201001260261

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 417N27131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD STA 1720 AREA, RT ANGLE FOUND WITH CORROSION AS MARKED. CORRODED ANGLE AT BULKHEAD STA 1720 REMOVED AND REPLACED IAW SRM 51-40-02, REV 99.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
